| Catalog Number |
G310SCLR |
| Medical Device Problem Codes |
Restricted Flow rate (1248); Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
While the customer was using a cavitron 300 series g310, they allege that the insert tip was getting warm.No injury was reported from the alleged event.
Additional Manufacturer Narrative
Hpc lot # - 05200, st/hp lot # - 202104.Edh.The side of the display screen is cracked, damaged qd, wh is also kinked, restricting water flow, rusted usb cable connector, open water solenoid, cannot hold pressure.Damaged parts have been replaced, the unit have been repaired, calibrated and tested to factory's specs.No other faults found.Dhr review is not required because the product was returned for evaluation.The service technician could not replicate the failure for overheating tip failure.